| Catalog Number |
02-012-44-2515 |
| Medical Device Problem Code |
Naturally Worn (2988)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Pain (1994)
| Date of Event |
07/11/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Concomitants: "(b)(6) 02-010-01-0325 - logic femoral ps cem right sz 2.5.(b)(6) 02-012-45-2525 - lgc tibial fit tray cem sz 2.5f / 2.5t.(b)(6) 200-02-32 - three peg patella 32mm.(b)(6) 201-78-87 - 4"" trocar, mod hex 2 pk.The product associated with the reported event is within the scope of recall z-0021-2022.However, there is insufficient information to evaluate whether the subject issue of the recall was a cause or contributor to the reported event.The device was not returned for evaluation and no medical or other records containing treatment information or patient information have been received; therefore, the reported event cannot be confirmed, nor can the circumstances or potential causes or contributors to the alleged event be evaluated.Should additional, material information become available that permits more analysis or conclusions, a supplemental report will be filed accordingly.
Event or Problem Description
Legal case ¿ usa.It was reported that approximately 83 months after a right total knee replacement procedure, the patient underwent a revision procedure to address prosthesis wear, mechanical failure.Revision surgery operative notes were provided.Patient left the operating room in stable condition.No further issues or complications were reported.No additional information is available.The serial number (b)(6) is confirmed to be a part of recall number: z-0021-2022.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
Additional Manufacturer Narrative
The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.H6: corrected health effect and investigation clinical codes.